# SDR RAAA00B1071

- Difficulty date: September 25, 2000
- Submitted: September 27, 2000
- Operation: Air carrier
- Aircraft: N831RV
- Make and model: Boeing 727-22C
- Aircraft serial: 19093
- Aircraft time: 59,693 hours, 41,540 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 873100212
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MID-CABIN DOOR EXIT LIGHT HARD TO DISARM.  COULD NOT DUPLICATE, OPS CHECK GOOD IAW RM-2.
